Exceptional Points of Infinite Order Giving a Continuous Spectrum

Document type :
Journal articles
Complete list of metadatas

http://hal.in2p3.fr/in2p3-02019243
Contributor : Sandrine Guesnon <>
Submitted on : Thursday, February 14, 2019 - 2:06:54 PM
Last modification on : Tuesday, March 26, 2019 - 9:36:06 AM

Links full text

Identifiers

Citation

Andrei Smilga. Exceptional Points of Infinite Order Giving a Continuous Spectrum. International Journal of Theoretical Physics, Springer Verlag, 2015, 54 (11), pp.3900-3906. ⟨10.1007/s10773-014-2404-2⟩. ⟨in2p3-02019243⟩

Share

Metrics

Record views

34